Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 3

 
   

On the dynamics of a 4d local Cournot model

PP: 857-865
Author(s)
Juan Luis Garc?a Guirao, Marek Lampart, Guo Hua Zhang,
Abstract
The aim of this paper is to analyze the dynamics of a four dimensional system described in [Appl. Math. Let., 23, 836-838, (2010)], which generalizes the classical Cournot competition in a local way. In particular, by considering an aggregation parameter of production costs, we are able to describe for some ranges of the parameter: the periodic structure, the asymptotic dynamics and the chaotic properties of the system via the study of its topological entropy and the Li and Yorke chaos.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved